# SDR 97UAL900603

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7449U
- Make and model: Boeing 727222
- Aircraft serial: 21903
- Engine: Pwa JT8D15
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 129475600U
- Condition: Leaking
- Location: Nr 3 Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, THE NR 3 ENGINE STRUT OVERHEAT LIGHT CAME ON.  FOLLOWED PROCEDURE AND THE LIGHT EXTINGUISHED.  *S/D*  FOUND 13TH STAGE ANTI-ICE VALVE LEAKING.  REPLACED VALVE.
